Alert archive / Texas / Red Flag Warnings in 2018
Red Flag Warning 19, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 15, 2018, 3:20 AM CDT for 19 counties in Texas. It took effect at Apr 16, 2018, 10:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2018, 3:20 AM CDT (08:20 UTC)
- In effect from
- Apr 16, 2018, 10:00 AM CDT
- Expired
- Apr 16, 2018, 10:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 7 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 8.3 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3172 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
703 WWUS84 KMAF 150820 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 320 AM CDT Sun Apr 15 2018 ...FIRE WEATHER WATCH MONDAY CANCELLED... ...RED FLAG WARNING IN EFFECT MONDAY FOR HOT, WINDY AND DRY CONDITIONS ALONG AND NORTH OF A MARFA, ALPINE, FORT STOCKTON, CRANE, BIG SPRING AND SNYDER LINE... .Temperatures will warm to around 10 degrees above normal Monday afternoon, which will result in minimum RHs of 4 percent west to 15 percent east. South to southwest winds will increase to 15 to 25 mph along and north of a Marfa, Alpine, Fort Stockton, Crane, Big Spring and Snyder line. TXZ053-063-069-070-081-082-150930- /O.CAN.KMAF.FW.A.0017.180416T1500Z-180417T0400Z/ Mitchell-Glasscock-Upton-Reagan-Big Bend Area-Terrell- 320 AM CDT Sun Apr 15 2018 ...FIRE WEATHER WATCH IS CANCELLED FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS... The Fire weather Watch was cancelled and upgraded to a Red Flag Warning over most of the area. $$ NMZ114-115-TXZ045>048-050>052-057>062-067-068-074-075-079-080-258- 152100- /O.UPG.KMAF.FW.A.0017.180416T1500Z-180417T0400Z/ /O.NEW.KMAF.FW.W.0019.180416T1500Z-180417T0300Z/ Guadalupe Mountains-Southeast Plains-Gaines-Dawson-Borden-Scurry- Andrews-Martin-Howard-Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos-Loving-Winkler-Ector-Midland- Ward-Crane-Davis/Apache Mountains Area-Pecos-Presidio Valley- Marfa Plateau- 320 AM CDT Sun Apr 15 2018 /220 AM MDT Sun Apr 15 2018/ ...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ MONDAY FOR HOT, DRY AND WINDY CONDITIONS ALONG AND NORTH OF A MARFA, ALPINE, FORT STOCKTON, CRANE, BIG SPRING AND SNYDER LINE... * HUMIDITY...4 to 15 percent. * HIGHEST THREAT...is located in the Guadalupe Mountains and Southeast New Mexico Plains where southwest winds will be the strongest, and relative humidity the lowest. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$
3 follow-up statements
342 WWUS84 KMAF 151921 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 221 PM CDT Sun Apr 15 2018 ...RED FLAG WARNING IN EFFECT MONDAY FOR HOT, WINDY AND DRY CONDITIONS FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... .Temperatures will warm to around 10 degrees above normal Monday afternoon, which will result in minimum RHs of 4 percent west to 15 percent east. South to southwest winds will increase to 15 to 25 mph across most of the area, yielding critical to extreme fire weather conditions much of the day on Monday. TXZ053-063-069-070-082-161000- /O.EXA.KMAF.FW.W.0019.180416T1500Z-180417T0300Z/ Mitchell-Glasscock-Upton-Reagan-Terrell- 221 PM CDT Sun Apr 15 2018 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT MONDAY FOR HOT, DRY AND WINDY CONDITIONS FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... The National Weather Service in Midland/Odessa has issued a Red Flag Warning, which is in effect from 10 AM to 10 PM CDT Monday. * HUMIDITY...10 to 15 percent. * WINDS...South to southwest 15 to 25 mph. * FIRE DANGER... Critical. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$ NMZ114-115-TXZ045>048-050>052-057>062-067-068-074-075-079-080-258- 161000- /O.CON.KMAF.FW.W.0019.180416T1500Z-180417T0300Z/ Guadalupe Mountains-Southeast Plains-Gaines-Dawson-Borden-Scurry- Andrews-Martin-Howard-Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos-Loving-Winkler-Ector-Midland- Ward-Crane-Davis/Apache Mountains Area-Pecos-Presidio Valley- Marfa Plateau- 221 PM CDT Sun Apr 15 2018 /121 PM MDT Sun Apr 15 2018/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ MONDAY FOR HOT, DRY AND WINDY CONDITIONS ACROSS SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... * HUMIDITY...4 to 15 percent. * WIND...South to southwest 15 to 25 mph in the plains. Southwest 20 to 30 mph in the mountains, with higher gusts. * FIRE DANGER...Critical to extreme. * HIGHEST THREAT...is located in the Guadalupe Mountains and Southeast New Mexico Plains where southwest winds will be the strongest, and relative humidity the lowest, yielding extreme fire weather conditions. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$
044
WWUS84 KMAF 160818
RFWMAF
URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
318 AM CDT Mon Apr 16 2018
...RED FLAG WARNING IN EFFECT MONDAY FOR HOT, WINDY AND DRY
CONDITIONS FOR SOUTHEAST NEW MEXICO AND WEST TEXAS...
...RED FLAG WARNING IN EFFECT TUESDAY FOR HOT, WINDY AND DRY
CONDITIONS, AND CRITICAL TO EXTREMELY CRITICAL FIRE DANGER
FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS...
.Temperatures will warm to around 10 degrees above normal this
afternoon, which will result in minimum RHs of 4 percent west to
15 percent east. South to southwest winds will increase to 15 to
25 mph across most of the area, yielding critical to very critical
fire weather conditions much of the day.
However, it will be hotter and windier Tuesday, especially over
the Guadalupe Mountains, Van Horn area, Southeast New Mexico
Plains, Upper Trans Pecos and northwest Permian Basin. Extremely
critical fire weather conditions will result in these areas, with
critical conditions elsewhere. A cold front will bring an abrupt
wind shift late Tuesday night.
NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079-080-082-
258-162100-
/O.NEW.KMAF.FW.W.0020.180417T1400Z-180418T0500Z/
/O.CON.KMAF.FW.W.0019.180416T1500Z-180417T0300Z/
Guadalupe Mountains-Southeast Plains-Gaines-Dawson-Borden-Scurry-
Andrews-Martin-Howard-Mitchell-Van Horn and Highway 54 Corridor-
Reeves County and Upper Trans Pecos-Loving-Winkler-Ector-Midland-
Glasscock-Ward-Crane-Upton-Reagan-Davis/Apache Mountains Area-
Pecos-Presidio Valley-Marfa Plateau-Terrell-
318 AM CDT Mon Apr 16 2018 /218 AM MDT Mon Apr 16 2018/
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT TODAY FOR
HOT, DRY AND WINDY CONDITIONS FOR SOUTHEAST NEW MEXICO AND WEST
TEXAS...
...RED FLAG WARNING IN EFFECT FROM 9 AM CDT TUESDAY TO MIDNIGHT
CDT TUESDAY NIGHT FOR HOT, DRY, WINDY, AND CRITICAL TO EXTREMELY
CRITICAL FIRE WEATHER OVER ALL OF SOUTHEAST NEW MEXICO AND WEST
TEXAS...
* HUMIDITY...Today...4 percent west to 15 percent east.
Tuesday...2 percent west to 12 percent east.
* WINDS...Today...South to southwest 15 to 25 mph in the plains.
Southwest 20 to 30 mph in the mountains.
Tuesday...Southwest 20 to 30 mph in the plains. Southwest
30-45 mph with higher gusts in the mountains, and adjacent plains.
* FIRE DANGER...Today...Critical to very critical.
Tuesday...Very critical to extremely critical.
* HIGHEST THREAT...is located in the Guadalupe Mountains and
Southeast New Mexico Plains where southwest winds will be the
strongest, and relative humidity the lowest, yielding extremely
critical fire weather conditions.
* IMPACTS...any fires that develop will likely spread rapidly.
Outdoor burning is not recommended.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of
strong winds, low relative humidity and warm temperatures will
increase potential for fire growth.
&&
$$
TXZ081-162100-
/O.NEW.KMAF.FW.W.0020.180417T1400Z-180418T0500Z/
/O.EXA.KMAF.FW.W.0019.180416T1500Z-180417T0300Z/
Big Bend Area-
318 AM CDT Mon Apr 16 2018
...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
CDT THIS EVENING FOR HOT, DRY AND BREEZY CONDITIONS ACROSS THE
BIG BEND REGION...
...RED FLAG WARNING IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT CDT
TUESDAY NIGHT FOR HOT, DRY, AND WINDY CONDITIONS ACROSS THE BIG
BEND REGION...
* HUMIDITY...Today...4 to 8 percent.
Tuesday...2 to 5 percent.
* WIND...Today...South to southwest 10 to 20 mph.
Tuesday...Southwest 15 to 25 mph, with higher gusts.
* FIRE DANGER...Critical to extremely critical.
* IMPACTS...any fires that develop will likely spread rapidly.
Outdoor burning is not recommended.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of
strong winds, low relative humidity and warm temperatures will
increase potential for fire growth.
&&
$$709 WWUS84 KMAF 162005 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 305 PM CDT Mon Apr 16 2018 ...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR HOT, WINDY AND DRY CONDITIONS FOR SOUTHEAST NEW MEXICO AND WEST TEXAS... ...RED FLAG WARNING IN EFFECT TUESDAY FOR HOT, WINDY AND DRY CONDITIONS, AND CRITICAL TO EXTREMELY CRITICAL FIRE DANGER FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS... .Temperatures will warm to around 10 degrees above normal this afternoon, which will result in minimum RHs of 4 percent west to 15 percent east. South to southwest winds will increase to 15 to 25 mph across most of the area, yielding critical to very critical fire weather conditions for the rest of this afternoon into early this evening. It will be hotter and windier Tuesday, especially over the Guadalupe Mountains, Van Horn area, Southeast New Mexico Plains, Upper Trans Pecos and northwest Permian Basin. Extremely critical, Particularly Dangerous fire weather conditions will result in these areas, with critical conditions elsewhere. A cold front will bring an abrupt wind shift late Tuesday night. NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258- 171000- /O.CON.KMAF.FW.W.0019.000000T0000Z-180417T0300Z/ /O.CON.KMAF.FW.W.0020.180417T1400Z-180418T0500Z/ Guadalupe Mountains-Southeast Plains-Gaines-Dawson-Borden-Scurry- Andrews-Martin-Howard-Mitchell-Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos-Loving-Winkler-Ector-Midland- Glasscock-Ward-Crane-Upton-Reagan-Davis/Apache Mountains Area- Pecos-Presidio Valley-Marfa Plateau-Big Bend Area-Terrell- 305 PM CDT Mon Apr 16 2018 /205 PM MDT Mon Apr 16 2018/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR HOT, DRY AND WINDY CONDITIONS FOR SOUTHEAST NEW MEXICO AND WEST TEXAS... ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/ TUESDAY TO MIDNIGHT CDT /11 PM MDT/ TUESDAY NIGHT FOR HOT, DRY AND WINDY CONDITIONS FOR SOUTHEAST NEW MEXICO AND WEST TEXAS... * HUMIDITY...Today...4 percent west to 15 percent east. Tuesday...3 percent west to 13 percent east. * WINDS...Today...South to southwest 15 to 25 mph in the plains. Southwest 20 to 30 mph in the mountains. Tuesday...Southwest 20 to 30 mph in the plains. Southwest 35 to 45 mph with higher gusts in the mountains, and adjacent plains. Strongest winds of 40 to 60 mph with higher gusts expected in the Guadalupe Mountains. * FIRE DANGER...Today...Critical to very critical. Tuesday... Very critical to extremely critical. * HIGHEST THREAT...is located in the Guadalupe Mountains, Southeast New Mexico Plains, Northwest Permian Basin, Upper Trans Pecos, and Van Horn Area on Tuesday where southwest winds will be the strongest, and relative humidity the lowest, yielding extremely critical fire weather conditions. This will be a Particularly Dangerous Fire Weather Situation. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 15, 12:14 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Apr 15, 12:14 AM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1214 AM CDT Sun Apr 15 2018
.DISCUSSION...
The latest Aviation Discussion is included below.
&&
.AVIATION...
VFR conditions are expected through the period.
&&
.FIRE WEATHER...
Sfc obs show 20 ft winds have fallen below critical criteria,
although low RH remains generally west of the Pecos. Sunday looks
to be a "down day" before the LLTR reestablishes Monday as the
upper ridge passes and SW flow aloft resumes. Mon afternoon,
forecast soundings mix to abv 700mb, bringing SW 20-30kt flow to
the sfc. Despite yesterday's front, fire danger and ERC didn't
recovery much from Friday's windbag, and don't look to improve
much by Monday. Attm, single-digit RH is forecast Mon afternoon,
as well as RFTI ranging from 7-8 in the Guadalupes to 1 in the low
Trans Pecos. As such, we will go ahead and issue a watch for all
of West Texas/SE NM Monday, for a low-end critical day that will
likely prime the pump for Tuesday. Updates out shortly.
&&
.PREV DISCUSSION... /issued 515 PM CDT Sat Apr 14 2018/
VFR conditions with clear skies are expected at the west Texas
and southeast New Mexico terminals the next 24 hours. Winds will
generally be less than 10 knots.
12
&&
.PREV DISCUSSION... /issued 209 PM CDT Sat Apr 14 2018/
The upper trough that brought all the wind to region was located
over the Central Plains today and moving east. As it does a high
pressure ridge is building in from west. The next upper trough
begins to move ashore the West Coast early Monday and cross the
Great Basin early Tuesday and swing across the Rockies later in
the day. High pressure briefly returns before the next upper low
rolls east late in the week.
Have mostly sunny skies today and north wind in post frontal
conditions. The airmass remains very dry with dewpts in the single
digits south to 20s north. Models indicate a weak reinforcing front
comes down into the area tonight and looks to not make it much past
the Pecos river before losing steam. It will be very cool tonight
with lows in the 30s with 40s mainly south of the Pecos. There is a
Freeze Warning tonight for the Marfa Plateau as temp may fall into
the 20s and it has been awhile since the last freeze there. Northern
Lea County may also reach or fall below freezing tonight but has had
another freeze recently. Temperatures recover into the 70s Sunday
as a south wind returns and climb back into the 80s and 90s Monday
and Tuesday as upper ridge moves in. The next front Wednesday
knocks readings back to near normal.
There will be a chance of storms mainly east late week as the upper
low approaches the area.
&&
.FIRE WEATHER...
Near critical and critical fire weather conditions will continue
through this afternoon across the Permian Basin and Lower Trans
Pecos where a Red Flag Warning remains in effect. NW 20ft winds
around 20-25mph with a few higher gusts will decrease quickly after
sunset, becoming light overnight. Recovery tonight will be poor west
of the Pecos River, and fair for most locations east. Near normal
temperatures return Sunday, with dry conditions continuing and
afternoon RHs ranging from 5-13%. However, light winds will limit
fire weather concerns.
Well above normal temperatures return Monday, along with increasing
southwesterly winds, which will yield RHs in the single digits for
most of the area. 20ft winds in excess of 20 mph are expected mainly
along/north of I-20, with the strongest winds in the Guadalupe
Mountains Monday afternoon, where RFTIs may approach 7-8. A Fire
Weather Watch or Red Flag Warning will likely be issued this evening
or tonight for the aforementioned area along/north of I-20 for
Monday. Critical fire weather conditions will continue Tuesday,
expected to expand across much of the area as temperatures warm and
winds increase further, most notably across the Southeast New Mexico
Plains, Upper Trans Pecos, and northern Permian Basin, where RFTIs
are progged to range from 5-8. These winds and widespread single-
digit RHs will likely warrant a Red Flag Warning for most of the
area on Tuesday. Thereafter, a cold front Tuesday night/early
Wednesday should provide some relief midweek, though the forecast
remains dry until possibly late next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 37 74 51 89 / 0 0 0 0
Carlsbad 36 76 44 92 / 0 0 0 0
Dryden 46 83 54 90 / 0 0 0 0
Fort Stockton 42 80 53 92 / 0 0 0 0
Guadalupe Pass 43 72 53 82 / 0 0 0 0
Hobbs 33 72 45 87 / 0 0 0 0
Marfa 26 75 34 86 / 0 0 0 0
Midland Intl Airport 38 75 52 90 / 0 0 0 0
Odessa 38 75 53 90 / 0 0 0 0
Wink 35 79 47 93 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Fire Weather Watch from Monday morning through Monday evening
for Guadalupe Mountains-Southeast Plains.
TX...Fire Weather Watch from Monday morning through Monday evening
for Andrews-Big Bend Area-Borden-Crane-Davis/Apache
Mountains Area-Dawson-Ector-Gaines-Glasscock-Guadalupe
Mountains-Howard-Loving-Marfa Plateau-Martin-Midland-
Mitchell-Pecos-Presidio Valley-Reagan-Reeves County and
Upper Trans Pecos-Scurry-Terrell-Upton-Van Horn and Highway
54 Corridor-Ward-Winkler.
Freeze Warning from 4 AM to 9 AM CDT Sunday for Marfa Plateau.
&&Hazardous weather outlook, Apr 14, 8:42 PM CDT, 6 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 842 PM CDT Sat Apr 14 2018 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-160145- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos- Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell-Guadalupe Mountains- 842 PM CDT Sat Apr 14 2018 /742 PM MDT Sat Apr 14 2018/ This hazardous weather outlook is for portions of southeast New Mexico, southwest Texas and western Texas. .DAY ONE...TONIGHT A Freeze Warning is in effect for the Marfa Plateau tonight. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A Freeze Warning is in effect for the Marfa Plateau Sunday morning. Hot, dry, and windy conditions will likely result in critical fire weather conditions over portions of the area Monday and Tuesday. A Fire Westher Watch is in effect for all of West texas and Southeast New Mexico Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... http://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:40 PM CDT | Fire Weather Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 7 hr |
Nearby
Red Flag Warnings in Texas, 2018Red Flag Warnings in New Mexico, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.